# SDR 2001F00156

- Difficulty date: July 5, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: C21002
- Condition: Faulty
- Location: Airstair
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, ROLL AFT AIRSTAIR LIGHT INDICATION ILLUMINATED.  AIRCRAFT ABORTED TAKEOFF WITHOUT INCIDENT OR EMERGENCY.  AIR AIRSTAIR SYSTEM INSPECTED AND TROUBLESHOT TO FAULTY MICROSWITCH INDICATION, AFT AIRSTAIR LIGHT ENTERED INTO DMI PER MEL 52-6.  AIRCRAFT RETURNED TO SERVICE WITH 60 MINUTE DELAY.  (M)
